| Model Number |
CMRM6133 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/06/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
It was reported that approximately one month post implant of an implantable cardioverter defibrillator (icd), right ventricular (rv) lead and antibacterial absorbable envelope the patient presented with drainage and oozing at the device pocket site.The patient is being treated with antibiotics.The icd system and antibacterial absorbable envelope remain in use.No further patient complications have been reported as a result of this event.